# SDR ASMF200512018

- Difficulty date: December 21, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 60,526 hours, 45,211 cycles
- Engine: Pwa JT8D219
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAKE OFF, AFTER NOSE LANDING GEAR ROTATION, THE ELECTRICAL/ELECTRONIC COMPARTMENT OPEN DOOR LIGHT TURNED ON.  DURING MAINTENANCE REVISION, THE DOOR WAS DETECTED OPEN WITH THE SAFETY PINS ACTIVATED. THE ELECTRICAL/ELECTRONIC COMPARTMENT DOOR OPERATION WAS CHECKED ELECTRICALLY AND MECHANICALLY AND THE OPEN/CLOSE DOOR TEST WAS PERFORMED IAW MM 52-70-07 AND MM 52-43-00 RESPECTIVELY, ALL CORRECT.
